Home About Login Current Archives Announcements Editorial Board
Submit Now For Authors Call for Submissions Statistics Contact
Home > Archives > Volume 20, No 8 (2022) > Article

DOI: 10.14704/nq.2022.20.8.NQ44906

Some properties of fuzzy normed algebra

Marwan Raad Obaid, Noori F. Al-Mayah


This work, proposed new methodology to define the fuzzy normed algebra depending on the fuzzy setting Instead of the traditional definitions. In addition, to explain some application of fuzzy normed algebra


fuzzy metric space, fuzzy normed space, complete fuzzy normed space, fuzzy Normed algebra.

Full Text